# SDR DALA13044503760

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND FORWARD CARGO BAY, BS 500I, LOWER BULKHEAD PANEL SUPPORT CHANNEL IS CORRODED AT MULTIPLE AREAS.  MX REPLACED THE ORIGINAL LOWER BULKHEAD PANEL AND FLOOR SUPPORT CHANNEL IAW DWG 143A9485 AND SRM 51-40-02, PG 2.
